×

zbMATH — the first resource for mathematics

Existence of equilibrium pairs for generalized games. (English) Zbl 1224.91110
Summary: In this paper, we propose the concept of equilibrium pair for an abstract economy and prove several theorems of the existence of equilibrium for abstract economies with different types of correspondences.

MSC:
91B52 Special types of economic equilibria
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Borglin, A.; Keiding, H. - Existence of equilibrium actions and of equilibrium: a note on the ”new” existence theorems, J. Math. Econom., 3 (1976), 313-316. · Zbl 0349.90157 · doi:10.1016/0304-4068(76)90016-1
[2] Browder, F. E. - A new generation of the Schauder fixed point theorems, Math. Ann., 174 (1967), 285-290. · Zbl 0176.45203 · doi:10.1007/BF01364275 · eudml:161645
[3] Browder, F. E. - The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann., 177 (1968), 283-301. · Zbl 0176.45204 · doi:10.1007/BF01350721 · eudml:161725
[4] Ding, X. P.; Kim, W. K.; Tan, K. K. - Equilibria of noncompact generalized games with L*-majorized preference correspondences, J. Math. Anal. Appl., 164 (1992), 508-517. · Zbl 0765.90092 · doi:10.1016/0022-247X(92)90130-6
[5] Debreu, G. - A social equilibrium existence theorem, Proc. Nat. Acad. Sci., 38 (1952), 886-893. · Zbl 0047.38804 · doi:10.1073/pnas.38.10.886
[6] Fan, K. - Fixed-point and minimax theorems in locally convex topological linear spaces, Proc. Nat. Acad. Sci., 38 (1952), 121-126. · Zbl 0047.35103 · doi:10.1073/pnas.38.2.121
[7] Klein, E.; Thompson, A. C. - Theory of Correspondences, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley&Sons, Inc., New York, 1984. · Zbl 0556.28012
[8] Liu, X. G.; Cai, H. T. - Maximal elements and equilibrium of abstract economy, Appl. Math. Mech., 22 (2001), 1225-1230. · Zbl 1050.91068 · doi:10.1023/A:1016309703389
[9] Michael, E. - Continuous selections. I, Ann. of Math., 63 (1956), 361-382. · Zbl 0071.15902 · doi:10.2307/1969615
[10] Shafer, W.; Sonnenschein, H. - Equilibrium in abstract economies without ordered preferences, J. Math. Econom., 2 (1975), 345-348. · Zbl 0312.90062 · doi:10.1016/0304-4068(75)90002-6
[11] Tan, K. K.; Yu, J.; Yuan, X. Z. - Stability of production economies, J. Austral. Math. Soc. Ser. A, 61 (1996), 162-170. · Zbl 0877.90013
[12] Tulcea, C. I. - On the Equlibrium of Generalized Games, The Center for Mathematical Economics Studies in Economics and Managements Sciences, University of Maryland, 1986.
[13] Wu, X. - A new fixed point theorem and its applications, Proc. Amer. Math. Soc., 125 (1997), 1779-1783. · Zbl 0871.47038 · doi:10.1090/S0002-9939-97-03903-8
[14] Yannelis, N. C. - Equilibria in noncooperative models of competition, J. Econom. Theory, 41 (1987), 96-111. · Zbl 0619.90011 · doi:10.1016/0022-0531(87)90007-X
[15] Yannelis, N. C.; Prabhakar, N. D. - Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econom., 12 (1983), 233-245. · Zbl 0536.90019 · doi:10.1016/0304-4068(83)90041-1
[16] Yuan, G. X. Z. - The Study of Minimax Inequalities and Applications to Economies and Variational Inequalities, Mem. Amer. Math. Soc., 132, 1998. · Zbl 0911.49005
[17] Yuan, G. X. Z.; Tarafdar, E. - Maximal elements and equilibria of generalized games for U-majorized and condensing correspondences, Int. J. Math. Math. Sci., 22 (1999), 179-189. · Zbl 0924.47035 · doi:10.1155/S0161171299221795 · eudml:48276
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.